# SDR ASMF200505013

- Difficulty date: May 11, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9
- Aircraft serial: 49188
- Aircraft time: 59,516 hours, 44,531 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link Assy
- Part number: 39567851
- Part serial: DEC1326
- Condition: Damaged
- Location: Nlg
- Part time: 11,282 hours, 7,537 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK AT PLATFORM, A RIGHT NOSE GEAR FORWARD DOOR WAS DETECTED OPEN.  SAFETY MECHANISM WAS VERY HARD.  AIRCRAFT WAS SENT TO THE HANGAR AND NOSE LANDING GEAR DOOR ACTUATORS WERE REPLACED IAW MM 32-22-01, TESTED CORRECT.
